# SDR SWAA2017040512952

- Difficulty date: April 4, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N742SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29278
- Aircraft time: 64,173 hours, 37,976 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A48001
- Part serial: 11054H8880
- Condition: Arced
- Location: L1
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

L1 WINDOW OUTER PAN ARCED IN UPPER LEFT CORNER. ACFT DIVERTED.   R & R THE L1 WINDOW IAW MM.
